Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 221, NWS Atlanta, GA

June 26, 2015Union County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2015, 6:14 PM EDT for Union County, Georgia. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 6:14 PM EDT (22:14 UTC)
Expired
Jun 26, 2015, 6:45 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Union County, GA

The radar

The Greer radar (KGSP), 150 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:31 PM EDTTSTM WND DMG2 Wnw Low Gap Shelter, GATHE UNION COUNTY 911 CENTER REPORTED ONE TREE DOWN ALONG CRAIG GAP ROAD AND PINE TOP ROAD.
Jun 26, 6:44 PM EDTTSTM WND DMG1 Ssw Jacksonville, GATHE UNION COUNTY 911 CENTER REPORTED ONE TREE DOWN ON TRACK ROCK GAP ROAD AND PLOTT TOWN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1434 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WUUS52 KFFC 262214
SVRFFC
GAC291-262245-
/O.NEW.KFFC.SV.W.0221.150626T2214Z-150626T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL UNION COUNTY IN NORTH CENTRAL GEORGIA...

* UNTIL 645 PM EDT

* AT 614 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BLAIRSVILLE...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BLAIRSVILLE...BLOOD MOUNTAIN SHELTER...BRASSTOWN BALD...TRACK
  ROCK...VOGEL STATE PARK...WOODS HOLE SHELTER AND OWLTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3493 8391 3492 8387 3490 8385 3490 8384
      3491 8384 3491 8381 3490 8380 3486 8381
      3483 8380 3482 8378 3480 8378 3478 8383
      3475 8382 3473 8402 3492 8406 3495 8392
TIME...MOT...LOC 2214Z 259DEG 22KT 3482 8396 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:41 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 26, 3:41 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT FRI JUN 26 2015

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
THE SHORT AND MID RANGE MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH
AN UPPER TROUGH... CURRENTLY DEVELOPING JUST WEST OF THE UPPER
MISSISSIPPI VALLEY REGION... DEEPENING AND LIFTING EASTWARD ACROSS
THE OHIO AND TENNESSEE VALLEYS ON SATURDAY. THIS WILL DRAG A COLD
FRONT INTO NORTH GEORGIA BY EARLY SATURDAY AFTERNOON... THEN ACROSS
MUCH OF CENTRAL GEORGIA SATURDAY NIGHT. A SERIES OF DISTURBANCES
TRAVERSING THE DEEPENING LONG WAVE TROUGH DURING DAYTIME HEATING
AHEAD OF THE FRONT... COUPLED WITH A MOIST AND MODERATE LOW-MID
LEVEL SOUTHWEST FLOW... SHOULD RESULT IN WIDESPREAD SHOWERS AND
THUNDERSTORMS ALONG AHEAD OF THE FRONT SATURDAY AND SATURDAY
EVENING.

MUCAPE VALUES OF 2000-2500 J/KG... COUPLED WITH MODERATE 25-35KT
MODERATE DEEP LAYER SHEAR... SHOULD BE SUFFICIENT TO PUSH SOME
STORMS TO SEVERE LEVELS ACROSS PARTS OF NORTH AND CENTRAL GEORGIA BY
SATURDAY AFTERNOON AND INTO SATURDAY EVENING. DAMAGING WINDS... SOME
LARGE HAIL AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS AT THIS
TIME. PRECIPITABLE WATER VALUES OF 1.5 TO 2.0 INCHES WILL SUPPORT
LOCALLY HEAVY RAIN... AND ANY TRAINING OF CELLS WOULD RESULT IN
ISOLATED FLOOD PROBLEMS. AT THIS TIME... IT APPEARS THE GREATER
STRONG/SEVERE STORM THREAT WILL BE MAINLY SOUTH OF A CEDARTOWN TO
BLAIRSVILLE LINE FROM LATE SATURDAY MORNING THROUGH THE AFTERNOON
AND INTO THE EVENING HOURS. SPC HAS PLACED MUCH OF THIS AREA IN A
SLIGHT RISK FOR SEVERE STORMS ON SATURDAY.

THE STORM THREAT WILL QUICKLY END BEHIND THE COLD FRONT... ALTHOUGH
POST FRONTAL SHOWERS/PATCHES OF LIGHT RAIN MAY LINGER FOR A FEW
HOURS. ALSO EXPECT SCATTERED SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS TO PERSIST AHEAD OF THE FRONT ACROSS PARTS OF CENTRAL
GEORGIA OVERNIGHT... BUT THE SEVERE THREAT SHOULD END SHORTLY AFTER
MIDNIGHT ACROSS CENTRAL GEORGIA...EVEN AHEAD OF THE FRONT.

OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS AND CONTINUED TO
SHOW HIGHER THEN GUIDANCE POPS THROUGH SATURDAY NIGHT.

39

.LONG TERM /SUNDAY THROUGH FRIDAY/...
EXTENDED PERIODS MARKED WITH MORE DYNAMIC PATTERN AS UPPER TROUGH
RETURNS TO THE AREA. AFOREMENTIONED COLD FRONT PUSHES THROUGH THE
CWA SATURDAY NIGHT/SUNDAY MORNING....WITH SOME ASSOCIATED STORMS
CARRYING INTO SUNDAY MORNING ACROSS THE FAR SOUTHERN PORTIONS OF
THE CWA. FOR THE MOST PART SUNDAY AND MONDAY CONTINUE TO LOOK
LIKE MORE PLEASANT DAYS WITH TEMPERATURES IN THE 80S...AND
VERTICAL PROFILES SHOWING DRY AIR ACROSS THE AREA. TEMPERATURES
SUNDAY WILL HOVER SLIGHTLY BELOW NORMAL...THEN MODERATE SLIGHTLY
TO NEAR NORMAL MONDAY.

WITH THE UPPER TROUGH AXIS REMAINING WEST OF THE AREA...AN ACTIVE
PATTERN IS EXPECTED THROUGH THE WEEK AS SEVERAL FEATURES PUSH INTO
THE REGION. NEXT BOUNDARY IMPACTS THE AREA TUESDAY...WITH ENHANCED
STORM CHANCES REMAINING ACROSS THE AREA THROUGH THE REMAINDER OF
THE WEEK. AMPLE MOISTURE WILL ALLOW FOR MORE EFFICIENT
PRECIPITATION PROCESSES. HAVE GENERALLY GONE GOOD CHANCE TO LIKELY
POPS ACROSS THE AREA EACH DAY TUESDAY THROUGH FRIDAY...AND SLIGHT
CHANCE TO LOW END CHANCE POPS OVERNIGHT.

01/31

AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE TAF PERIOD... EXCEPT
LOWER MVFR/IFR POSSIBLE WITH EXPECTED PERIODS OF CONVECTION THIS
AFTERNOON... THEN AGAIN SATURDAY AFTERNOON. HIRES MODELS CONTINUE TO
SHOW SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS MOST TAF
SITES BETWEEN 19-23Z THIS AFTERNOON... THEN DIMINISHING BY MID TO
LATE THIS EVENING. CONVECTION BECOMES MORE WIDESPREAD ON SATURDAY
AHEAD OF A COLD FRONT...MAINLY DURING THE AFTERNOON FOR ALL TAF
SITES. WINDS WILL REMAIN MAINLY SOUTHWEST THROUGH THE FORECAST
PERIOD WITH SPEEDS 7KTS OR LESS THROUGH TONIGHT... THEN 10-12KTS
POSSIBLE ON SATURDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF PRECIP.
HIGH ON REMAINING ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  87  65  87 /  50  90  60   0
ATLANTA         72  85  65  85 /  60  90  50   0
BLAIRSVILLE     66  77  57  80 /  70  90  30   0
CARTERSVILLE    71  82  62  84 /  70  90  20   0
COLUMBUS        73  87  69  87 /  60  90  60  10
GAINESVILLE     71  83  63  84 /  50  90  50   0
MACON           73  89  68  88 /  50  90  60  10
ROME            72  83  62  85 /  80  80  20   0
PEACHTREE CITY  72  85  65  85 /  60  90  60   0
VIDALIA         74  90  72  89 /  50  70  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....01
AVIATION...39
Hazardous weather outlook, Jun 26, 4:59 AM EDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 AM EDT FRI JUN 26 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
459 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED SEVERE STORMS POSSIBLE THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA...AND AGAIN LATE TONIGHT
ACROSS NORTH GEORGIA

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND
LOCALLY HEAVY RAIN. UP TO 1 INCH HAIL IS POSSIBLE AS WELL. DUE TO
THE LOCALLY HEAVY RAIN...BRIEF FLOODING OF LOW LYING AREAS IS
POSSIBLE.

DISCUSSION...

AN UPPER LEVEL DISTURBANCE WILL MOVE INTO CENTRAL GEORGIA THIS
MORNING BRINGING AN INCREASE CHANCE OF THUNDERSTORMS TO CENTRAL
GEORGIA. DAYTIME HEATING COMBINED WITH AMPLE INSTABILITY ACROSS
NORTH GEORGIA WILL BRING AN INCREASING RISK OF SHOWERS AND
THUNDERSTORMS ACROSS NORTH GEORGIA THIS AFTERNOON AS WELL. THE RISK
OF THUNDERSTORMS WILL DIMINISH THIS EVENING. THEN AS A COLD FRONT
MOVES INTO THE TENNESSEE VALLEY...SHOWERS AND THUNDERSTORMS WILL
INCREASE ACROSS NORTH GEORGIA. SOME OF THE STORMS TODAY AND LATE
TONIGHT COULD BE SEVERE...ESPECIALLY ACROSS NORTH GEORGIA.

THE BEST TIMES FOR SEVERE STORMS WILL BE FROM 2 PM TO 10 PM TODAY
ACROSS NORTH AND CENTRAL GEORGIA. ALSO...FROM 9 AM INTO SATURDAY
MORNING ACROSS NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY
AND SATURDAY NIGHT AS A COLD FRONT PUSHES SOUTHEASTWARD. SOME
STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS ARE POSSIBLE BOTH
PERIODS. DAMAGING WINDS...LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE THE MAIN THREATS. HAIL UP TO 1 INCH IN
DIAMETER IS ALSO POSSIBLE.

THUNDERSTORM CHANCES RETURN MAINLY TUESDAY AND WEDNESDAY AS OTHER
DISTURBANCES LOOK TO INFLUENCE THE AREA. THERE IS STILL UNCERTAINTY
IN THE FORECAST ON TIMING AND LOCATIONS OF GREATER CHANCES. STAY
TUNED TO FUTURE UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 26, 5:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     EMMA                    34.51N  84.23W
06/26/2015                   DAWSON             GA   911 CALL CENTER

            THE DAWSON COUNTY 911 CENTER REPORTED THREE TREES DOWN
            ALONG HWY 138 AND HWY 136.

&&

EVENT NUMBER FFC1500453

JLF
Special weather statement, Jun 26, 5:44 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT FRI JUN 26 2015

GAZ009-262215-
TOWNS GA-
544 PM EDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TOWNS COUNTY UNTIL
615 PM EDT...

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HIAWASSEE...THAT ARE NEARLY
STATIONARY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TOWNS COUNTY...INCLUDING AREAS AROUND
HIAWASSEE...YOUNG HARRIS...PLUM ORCHARD GAP SHELTER...MACEDONIA...
MOUNTAIN SCENE...BLUE MOUNTAIN SHELTER...TITUS...TATE CITY AND
BRASSTOWN BALD.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING OR HEAVY RAIN.

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3490 8363 3488 8366 3485 8366 3480 8378
      3486 8381 3491 8381 3491 8384 3490 8384
      3490 8385 3492 8387 3493 8392 3495 8392
      3499 8385 3499 8355
TIME...MOT...LOC 2143Z 240DEG 49KT 3491 8379
Local storm report, Jun 26, 5:49 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     2 S DAWSONVILLE         34.39N  84.12W
06/26/2015                   DAWSON             GA   911 CALL CENTER

            THE DAWSON COUNTY 911 CENTER REPORTED ONE TREE DOWN
            ALONG HWY 9 SOUTH.

&&

EVENT NUMBER FFC1500454

JLF
Local storm report, Jun 26, 5:54 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     LYERLY                  34.40N  85.41W
06/26/2015                   CHATTOOGA          GA   EMERGENCY MNGR

            A TREE FELL ONTO A CHURCH IN LYERLY CAUSING STRUCTURAL
            DAMAGE.

&&

EVENT NUMBER FFC1500455

RWILLIS
Local storm report, Jun 26, 5:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     1 WNW TATE              34.42N  84.40W
06/26/2015                   PICKENS            GA   911 CALL CENTER

            THE PICKENS COUNTY 911 CENTER REPORTED ONE POWER LINE
            DOWN NEAR BRADLEY COURT AND PARKER ROAD.

&&

EVENT NUMBER FFC1500456

JLF
Special weather statement, Jun 26, 5:58 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT FRI JUN 26 2015

GAZ008-262245-
UNION GA-
558 PM EDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN UNION COUNTY UNTIL
645 PM EDT...

AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND BLAIRSVILLE AND OTHER PARTS OF
UNION COUNTY...THAT ARE NEARLY STATIONARY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
UNION COUNTY...INCLUDING AREAS AROUND
BLAIRSVILLE...JONES CREEK...BRASSTOWN BALD...TRACK ROCK...VOGEL STATE
PARK...GADDISTOWN AND OWLTOWN.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING OR HEAVY RAIN.

LAT...LON 3497 8395 3493 8391 3492 8387 3490 8385
      3490 8384 3491 8384 3491 8381 3486 8381
      3481 8378 3469 8408 3473 8410 3473 8409
      3480 8409 3480 8413 3484 8415 3488 8411
      3491 8413 3499 8398 3499 8394
TIME...MOT...LOC 2157Z 240DEG 49KT 3490 8390

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:55 PM EDTSpecial Weather StatementFFCWalker50 min
Jun 26, 3:04 PM EDTSpecial Weather StatementFFCStewart26 min
Jun 26, 3:27 PM EDTSevere Thunderstorm WarningFFCDade, Walker48 min
Jun 26, 3:32 PM EDTSevere Thunderstorm WarningFFCWhitfield43 min
Jun 26, 3:34 PM EDTSevere Thunderstorm WarningFFCFloyd41 min
Jun 26, 3:43 PM EDTSpecial Weather StatementFFCCatoosa32 min
Jun 26, 4:02 PM EDTSpecial Weather StatementFFCTowns43 min
Jun 26, 4:10 PM EDTSpecial Weather StatementFFCGordon35 min
Jun 26, 4:15 PM EDTSpecial Weather StatementFFCChattooga30 min
Jun 26, 4:17 PM EDTSpecial Weather StatementFFCWhitfield28 min
Jun 26, 4:29 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon31 min
Jun 26, 4:32 PM EDTSevere Thunderstorm WarningFFCTowns43 min
Jun 26, 4:36 PM EDTSpecial Weather StatementFFCCherokee24 min
Jun 26, 4:40 PM EDTSevere Thunderstorm WarningFFCCherokee35 min
Jun 26, 4:42 PM EDTSpecial Weather StatementFFCMurray33 min
Jun 26, 4:46 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield29 min
Jun 26, 4:50 PM EDTSevere Thunderstorm WarningFFCTowns25 min
Jun 26, 4:51 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth39 min
Jun 26, 4:54 PM EDTSevere Thunderstorm WarningFFCGordon35 min
Jun 26, 5:07 PM EDTSpecial Weather StatementFFCHall23 min
Jun 26, 5:07 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens38 min
Jun 26, 5:14 PM EDTSpecial Weather StatementFFCTowns31 min
Jun 26, 5:17 PM EDTSpecial Weather StatementFFCMurray, Whitfield28 min
Jun 26, 5:25 PM EDTSpecial Weather StatementFFCForsyth65 min
Jun 26, 5:31 PM EDTSpecial Weather StatementFFCHall29 min
Jun 26, 5:32 PM EDTSpecial Weather StatementFFCUnion28 min
Jun 26, 5:43 PM EDTSpecial Weather StatementFFCMurray62 min
Jun 26, 5:44 PM EDTSpecial Weather StatementFFCTowns31 min
Jun 26, 5:58 PM EDTSpecial Weather StatementFFCUnion47 min
Jun 26, 6:18 PM EDTSpecial Weather StatementFFCFannin27 min
Jun 26, 6:20 PM EDTSpecial Weather StatementFFCWhite25 min
Jun 26, 6:23 PM EDTSpecial Weather StatementFFCGwinnett22 min
Jun 26, 6:41 PM EDTSpecial Weather StatementFFCTowns, Union34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.